# SDR MTNA092420140001

- Difficulty date: September 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 25,324 hours, 28,914 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 10200311
- Part serial: 520346
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 20,508 hours, 25,409 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE NR 1 DC GEN FAILED INTERMITTENTLY RESULTING IN THE LOSS OF THE PILOTS & COPILOTS ADI, HSI & THE PILOTS AIR DATA INSTRUMENTS ACCOMPANIED BY CRC & GPWS WARNINGS & REPETITIVE CHIME.  AN EMERGENCY WAS DECLARED.  AIR TURN BACK WAS EXECUTED, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER TROUBLE SHOOTING THE GCU WAS FOUND TO BE BAD.  THE GCU WAS REPLACED IAW JIC 24-32-81 RAI 10000.  THE SYS CHECKED GOOD & THE ACFT WAS RETURNED TO SERVICE.
